Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 8:44 AM CDT for 11 counties in Missouri; Wyandotte County, Kansas. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 8:44 AM CDT (13:44 UTC)
- Expired
- Apr 26, 2016, 9:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Wyandotte County, KS, Caldwell County, MO, Carroll County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Platte County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 71 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 8:44 AM CDT | TSTM WND GST 60 | Trimble, MO | ALSO QUARTER SIZED HAIL WITH WIND |
| Apr 26, 9:00 AM CDT | HAIL 1.25 | 3 Se Independence, MO | |
| Apr 26, 9:04 AM CDT | TSTM WND DMG | Independence, MO | POWER LINE DOWN AT 39TH AND GUDGEL |
| Apr 26, 9:07 AM CDT | HAIL 1 | Richmond, MO | PEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN. |
| Apr 26, 9:10 AM CDT | HAIL 1 | Independence, MO | VIA TWITTER |
| Apr 26, 9:13 AM CDT | HAIL 1.25 | Odessa, MO | VIA TWITTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:23 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 1.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1934 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 22.6
The text
As transmitted.
158
WUUS53 KEAX 261344
SVREAX
KSC209-MOC025-033-047-049-063-095-101-107-117-165-177-261430-
/O.NEW.KEAX.SV.W.0023.160426T1344Z-160426T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 AM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
CLINTON COUNTY IN NORTHWESTERN MISSOURI...
WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI...
CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 930 AM CDT
* AT 843 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF LATHROP TO NEAR SUGAR CREEK...
MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GLADSTONE...GRAIN VALLEY...EXCELSIOR SPRINGS...CAMERON...
SMITHVILLE...KEARNEY...OAK GROVE...RICHMOND...PARKVILLE...ODESSA...
LEXINGTON...NORTH KANSAS CITY...SUGAR CREEK AND BUCKNER.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 41.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 417 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 55.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 234 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 8.
INTERSTATE 635 BETWEEN MILE MARKERS 3 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 13 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 38 AND 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3969 9366 3886 9392 3909 9472 3982 9446
TIME...MOT...LOC 1343Z 266DEG 54KT 3964 9433 3908 9450
HAIL...1.50IN
WIND...70MPH
$$
PIETRYCHA2 follow-up statements
807
WWUS53 KEAX 261353
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 AM CDT TUE APR 26 2016
MOC063-117-261402-
/O.CAN.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
LIVINGSTON MO-DEKALB MO-
853 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIVINGSTON AND
SOUTHEASTERN DEKALB COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.
LAT...LON 3961 9369 3886 9392 3909 9472 3964 9435
TIME...MOT...LOC 1352Z 266DEG 54KT 3965 9416 3909 9433
$$
KSC209-MOC025-033-047-049-095-101-107-165-177-261430-
/O.CON.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
WYANDOTTE KS-CARROLL MO-CLINTON MO-LAFAYETTE MO-JOHNSON MO-RAY MO-
PLATTE MO-JACKSON MO-CALDWELL MO-CLAY MO-
853 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHEASTERN WYANDOTTE...NORTHWESTERN CARROLL...SOUTHEASTERN
CLINTON...WESTERN LAFAYETTE...NORTHWESTERN JOHNSON...RAY...
SOUTHEASTERN PLATTE...CENTRAL JACKSON...SOUTHERN CALDWELL AND CLAY
COUNTIES...
AT 852 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF KINGSTON TO NEAR INDEPENDENCE...MOVING
EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GLADSTONE...GRAIN VALLEY...EXCELSIOR SPRINGS...KEARNEY...OAK
GROVE...RICHMOND...PARKVILLE...ODESSA...LEXINGTON...NORTH KANSAS CITY...
SUGAR CREEK...BUCKNER...RIVERSIDE AND LAWSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 41.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 417 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 45.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 234 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 5.
INTERSTATE 635 BETWEEN MILE MARKERS 3 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 13 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 41 AND 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3961 9369 3886 9392 3909 9472 3964 9435
TIME...MOT...LOC 1352Z 266DEG 54KT 3965 9416 3909 9433
HAIL...1.50IN
WIND...70MPH
$$
PIETRYCHA856
WWUS53 KEAX 261409
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 AM CDT TUE APR 26 2016
KSC209-MOC049-165-261419-
/O.CAN.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
WYANDOTTE KS-CLINTON MO-PLATTE MO-
909 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE...
SOUTHEASTERN CLINTON AND SOUTHEASTERN PLATTE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.
LAT...LON 3903 9450 3963 9410 3961 9369 3886 9392
TIME...MOT...LOC 1409Z 266DEG 54KT 3967 9384 3911 9401
$$
MOC025-033-047-095-101-107-177-261430-
/O.CON.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
CARROLL MO-LAFAYETTE MO-JOHNSON MO-RAY MO-JACKSON MO-CALDWELL MO-
CLAY MO-
909 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN CARROLL...WESTERN LAFAYETTE...NORTHWESTERN
JOHNSON...RAY...NORTHERN JACKSON...SOUTHERN CALDWELL AND SOUTHEASTERN
CLAY COUNTIES...
AT 909 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BRAYMER TO NEAR WELLINGTON...
MOVING EAST AT 60 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GRAIN VALLEY...EXCELSIOR SPRINGS...OAK GROVE...RICHMOND...
ODESSA...LEXINGTON...SUGAR CREEK...BUCKNER...LAWSON...COURTNEY...BRAYMER...
ORRICK...WELLINGTON AND LAKE TAPAWINGO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 9 AND 41.
INTERSTATE 470 BETWEEN MILE MARKERS 13 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3903 9450 3963 9410 3961 9369 3886 9392
TIME...MOT...LOC 1409Z 266DEG 54KT 3967 9384 3911 9401
HAIL...1.50IN
WIND...70MPH
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 26, 5:54 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 554 AM CDT TUE APR 26 2016 .Discussion... Issued at 416 AM CDT TUE APR 26 2016 Early morning elevated convection will continue to fire south of a stationary frontal boundary draped across northeast Kansas and northern Missouri. A stout EML will continue to support modest instability with further destabilization through the morning hours. Storms early on will be relatively isolated and should remain north of the I-70 corridor until daybreak. Overnight convection has been slow to strengthen given the lack of instability, though should start to see more widespread development in the early to mid morning hours. A larger cluster of storms developing over north central Kansas, where more supportive instability is present, will likely generate a cold pool sufficient enough to steer nearby convection to the southeast. As these elevated storms strengthen after daybreak, some storms may produce large hail until the mid morning. As this activity slides to the southeast through the late morning to early afternoon, there should be a bit of a break in the activity until the late afternoon and early evening hours. The anticipated deep upper low will center across western Kansas while at the surface, a dryline will reside from central Texas up to south central Nebraska. Morning convection may limit instability to a degree, though cloud cover should thin out enough to generate surface based CAPE values over 2000 Jkg by the mid afternoon. More robust convection will fire along the dry line well to the west of the area through the early afternoon. This convection will then slide into eastern Kansas and western Missouri by the late afternoon. Will also need to monitor the potential for convection ahead of the dryline within an area of surface convergence. As the storms over eastern Kansas approach the area, will likely transition to a linear mode with bowing segments. Large hail and damaging winds will be the primary hazards, particularly for western Missouri, though a few embedded tornadoes cannot be ruled out. The next round of activity, which could be more pronounced for the CWA, arrives during Wednesday as the dryline advances toward eastern Kansas. Modest instability looks to develop across eastern Kansas along with central and southwest Missouri as previous convection clears out. Most of the expected convection should develop over central and eastern Missouri, though will need to monitor points west, particularly northwest Missouri as the stacked low could produce a few tornadoes. The active pattern will subside temporarily heading into Thursday and Friday, though another upper low will deepen across the southwest during this time. Could see late week convection by late Friday as a warm front lifts north. A few rounds of storms with potential severe storms will then develop through the weekend as the surface low lifts to the northwest into the Central Plains. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 545 AM CDT TUE APR 26 2016 Developing thunderstorms over NE Kansas will slide to the southeast and should clip the KC metro through the early morning hours. Visibility and ceilings will likely decrease to MVFR should the storms drop far enough south as expected. This will be followed by a break in the activity through much of the afternoon with conditions returning to VFR. More widespread thunderstorms will then develop ahead of a dryline over central Kansas and work their way into the terminals this evening. Ceilings may periodically drop to IFR within the stronger storms, though prevailing MVFR looks probable overall. These will then begin to taper off toward the very end of the forecast period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 8:12 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM HAIL PLATTSBURG 39.56N 94.46W
04/26/2016 M1.00 INCH CLINTON MO LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL, VERY HEAVY ON GROUND.
&&
KBRONISLocal storm report, Apr 26, 8:17 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
817 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM TSTM WND GST ST JOSEPH 39.76N 94.85W
04/26/2016 M59 MPH BUCHANAN MO ASOS
&&
ABAILEYLocal storm report, Apr 26, 8:22 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG RUSHVILLE 39.59N 95.02W
04/26/2016 BUCHANAN MO FIRE DEPT/RESCUE
A FEW POWERLINES DOWN NEAR RUSHVILLE
&&
ABAILEYSpecial weather statement, Apr 26, 8:22 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 822 AM CDT TUE APR 26 2016 KSZ057-105-MOZ037-043-261345- MIAMI KS-JOHNSON KS-JACKSON MO-CASS MO- 822 AM CDT TUE APR 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON... NORTHEASTERN MIAMI...NORTHWESTERN CASS AND SOUTHWESTERN JACKSON COUNTIES UNTIL 845 AM CDT... AT 821 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CLEVELAND...OR NEAR PECULIAR...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KANSAS CITY...OVERLAND PARK...LEE'S SUMMIT...LEAWOOD...RAYTOWN... GRANDVIEW...BELTON...RAYMORE...GREENWOOD...PECULIAR...LAKE LOTAWANA...LAKE WINNEBAGO...CLEVELAND...UNITY VILLAGE AND STILLWELL. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 11. INTERSTATE 435 BETWEEN MILE MARKERS 66 AND 74. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI. LAT...LON 3866 9455 3874 9475 3902 9453 3893 9422 TIME...MOT...LOC 1321Z 210DEG 49KT 3874 9455 PIETRYCHA
Local storm report, Apr 26, 8:23 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM HAIL BLUE SPRINGS 39.02N 94.28W
04/26/2016 M1.00 INCH JACKSON MO NWS EMPLOYEE
PENNY TO QUARTER SIZE.
&&
KBRONISLocal storm report, Apr 26, 8:44 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL LIBERTY 39.25N 94.42W
04/26/2016 M1.50 INCH CLAY MO TRAINED SPOTTER
QUARTER TO PING PONG SIZE HAIL, REALLY FLAT THOUGH. 150
HWY AND 291 INTERSECTION.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:04 AM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Apr 26, 4:35 AM CDT | Special Weather Statement | EAX | Clay, Platte, Ray | 25 min |
| Apr 26, 5:05 AM CDT | Special Weather Statement | EAX | Buchanan | 25 min |
| Apr 26, 6:45 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 30 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Apr 26, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 26 min |
| Apr 26, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt, Platte | 49 min |
| Apr 26, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 33 min |
| Apr 26, 7:21 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Apr 26, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Apr 26, 7:51 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more | 54 min |
| Apr 26, 8:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 34 min |
| Apr 26, 8:22 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Apr 26, 9:00 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Apr 26, 9:24 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 51 min |
| Apr 26, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Grundy, Linn, Livingston, Sullivan | 40 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more | 39 min |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Buchanan | 7 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Linn, Macon, Pettis and 2 more | 50 min |
| Apr 26, 10:47 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Apr 26, 11:09 AM CDT | Areal Flood Warning | EAX | Clay, Platte | 6 hr |
| Apr 26, 11:20 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| Apr 26, 12:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 26 hr |
| Apr 26, 12:06 PM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Apr 26, 3:50 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more | 14 hr |
| Apr 26, 6:09 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
| Apr 26, 6:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 24 min |
| Apr 26, 7:31 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 29 min |
| Apr 26, 3:38 PM CDT | Special Weather Statement | EAX | Miami | 52 min |
| Apr 26, 5:09 PM CDT | Special Weather Statement | EAX | Atchison | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.